5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 429   OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Stability of the Matrix Dyson Equation and Random Matrices with Correlations.” Probability Theory and Related Fields 173, no. 1–2 (2019): 293–373. https://doi.org/10.1007/s00440-018-0835-z.
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 1337   OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Universality for General Wigner-Type Matrices.” Probability Theory and Related Fields 169, no. 3–4 (2017): 667–727. https://doi.org/10.1007/s00440-016-0740-2.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 721   OA
Ajanki, Oskari H, Torben H Krüger, and László Erdös. “Singularities of Solutions to Quadratic Vector Equations on the Complex Upper Half Plane.” Communications on Pure and Applied Mathematics 70, no. 9 (2017): 1672–1705. https://doi.org/10.1002/cpa.21639.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1489   OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Local Spectral Statistics of Gaussian Matrices with Correlated Entries.” Journal of Statistical Physics 163, no. 2 (2016): 280–302. https://doi.org/10.1007/s10955-016-1479-y.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179   OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Local Semicircle Law with Imprimitive Variance Matrix.” Electronic Communications in Probability 19 (2014). https://doi.org/10.1214/ECP.v19-3121.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 429   OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Stability of the Matrix Dyson Equation and Random Matrices with Correlations.” Probability Theory and Related Fields 173, no. 1–2 (2019): 293–373. https://doi.org/10.1007/s00440-018-0835-z.
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 1337   OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Universality for General Wigner-Type Matrices.” Probability Theory and Related Fields 169, no. 3–4 (2017): 667–727. https://doi.org/10.1007/s00440-016-0740-2.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 721   OA
Ajanki, Oskari H, Torben H Krüger, and László Erdös. “Singularities of Solutions to Quadratic Vector Equations on the Complex Upper Half Plane.” Communications on Pure and Applied Mathematics 70, no. 9 (2017): 1672–1705. https://doi.org/10.1002/cpa.21639.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1489   OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Local Spectral Statistics of Gaussian Matrices with Correlated Entries.” Journal of Statistical Physics 163, no. 2 (2016): 280–302. https://doi.org/10.1007/s10955-016-1479-y.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179   OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Local Semicircle Law with Imprimitive Variance Matrix.” Electronic Communications in Probability 19 (2014). https://doi.org/10.1214/ECP.v19-3121.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed